MathSciNet Relay Station
MathSciNet bibliographic data
MR2542609 34C15 (34N05)
Grace, Said R.; Agarwal, Ravi P.; Kaymakçalan, Billûr; Sae-jie, Wichuta On the oscillation of certain second order nonlinear dynamic equations. Math. Comput. Modelling 50 (2009), no. 1-2, 273–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement